# SDR SWIA201128914

- Difficulty date: December 12, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 24,318 hours, 20,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLOOR EMERGENCY FLOOR LIGHT IS OUT.  (FLT 5583)  RE-SECURED CONNECTION AT THE NR 5 FLOOR EMERGENCY FLOOR TRACK LIGHT.
